# SDR UALA2010022300665

- Difficulty date: February 22, 2010
- Submitted: February 24, 2010
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 75,042 hours, 12,219 cycles
- Engine: Pwa PW4060
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Part number: D4154P
- Condition: Contaminated
- Location: Rt Fire Loop
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON DEP STATUS MSG ENG RT FIRE LOOP 2.  SWAPPED AFLOTS CARDS PER MM AND NO HELP.  RESWAPPED CARDS.  TRIED NEW CARD M684 PER MM AND NO HELP.  REFITTED ORIGINAL.  FOUND STRUT PLUG D4154P CONTAMINATED WITH WATER.  CLEANED PLUG AND MSG CLEARED.  TESTS NORMAL.
